Skip to main content

Enumerating 4X5 and Double Youden Rectangles

Christofi, C. (1994) Enumerating 4X5 and Double Youden Rectangles. Discrete Mathematics, 125 (1-3). pp. 129-135. ISSN 0012-365X. (doi:10.1016/0012-365X(94)90153-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/0012-365X(94)90153-8

Abstract

Double Youden rectangles of sizes 4 x 5 and 5 x 6 are classified into species, each comprising 1, 2 or 4 transformation sets. The species and transformation sets are fully enumerated. For size 4 x 5 there are 2 species, each comprising a single transformation set; for size 5 x 6 there are 14 species and 38 transformation sets. The full automorphism groups are found for the members of each species.

Item Type: Article
DOI/Identification number: 10.1016/0012-365X(94)90153-8
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: P. Ogbuji
Date Deposited: 02 Jul 2009 18:21 UTC
Last Modified: 10 Jun 2019 11:03 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/20441 (The current URI for this page, for reference purposes)
  • Depositors only (login required):